# SDR CA110706006

- Difficulty date: June 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Condition: Cracked
- Location: Pilot`S Side
- Part time: 13,027 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL16, CAPTAIN WINDOW CRACKED AND DISTURBING CAPTAIN`S VIEW AS SUCH THE CREW DECIDED TO RETURN TO THE BASE.  THE CRACK WAS OCCURED AFTER 3-4 MINUTES OF WINDOW HEATING SWITCH ON.  LT WINDSHIELD REPLACED.
